On modular homology in the Boolean algebra, II

Bell, Steven, Siemons, Johannes and Jones, Phillip (1998) On modular homology in the Boolean algebra, II. Journal of Algebra, 199 (2). pp. 556-580.

[thumbnail of On_modular_homology_in_the_boolean_algebra_II-1998.pdf]
PDF (On_modular_homology_in_the_boolean_algebra_II-1998.pdf) - Accepted Version
Download (295kB) | Preview
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Algebra and Combinatorics
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:26
Last Modified: 10 Jan 2024 01:25
URI: https://ueaeprints.uea.ac.uk/id/eprint/21038
DOI: 10.1006/jabr.1997.7213

Actions (login required)

View Item View Item